# SDR UALA2012111206518

- Difficulty date: November 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 92,433 hours, 14,622 cycles
- Engine: Pwa PW4060
- System (JASC): 2440 · External Power System
- Part: Bpcu
- Part number: 734285D
- Part serial: 128
- Condition: Faulty
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRPLANE WILL NOT ACCEPT APU POWER.  REPLACED BPCU AND GCU AS PER MM.  APU POWER NOW OK, SYS CHECK NORMAL.
